advertisement
Question
Posted by: nickim | 2011/03/19

contraceptive - pls advise

I have been on depo shot for 3yrs, then got a terrible rash on my legs, I then moved over to triphasil for 3yrs, I had severe depression while using that, the doctor prescribed Yaz, been on Yaz for 1yr and three months and am still suffering frm depression. What would be the best contraceptive to use? I would appreciate all advise. Thank u.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nickim

Ask your doctor to place in an intrauterine contraceptive device. If it is well tolerated, you can stop the oral contraceptive and you will no longer suffer the side-effects of oral contraceptives.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement